Welcome to ehealthforum,
The symptoms that you describe could be due to drug induced gastritis. Take OTC antacids to see if these help. Drink plenty of water. Avoid use of caffeinated or carbonated beverages. Avoid alcohol intake. Have simple diet and avoid citrus fruits and juices. Avoid stress build up and practice relaxation techniques. If symptoms persist, of if symptoms get worse, or if symptoms do not resolve within 48 hours, visit your doctor/healthcare provider for further evaluation and assistance.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Stomach, Ulcers, Gastric Bypass , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.